# SDR JR2R2011051400208

- Difficulty date: May 15, 2011
- Submitted: May 15, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 15,405 hours, 12,508 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: CN6242060209
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE UPPER TRANSCOWL LATCH DOOR COAMING CRACKED.  REMOVED AND REPLACED LT ENG UPPER TRANSCOWL LATCH COAMING IAW CRJ900 SRM 51-42-13.
